# SDR AU970531

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc VO540C2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: L261143
- Condition: Cracked
- Location: Recip Eng
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE CRACKED AND TUNNEL OUT OF LIMITS - CRANKSHAFT WORN BEYOND LIMITS - CAMSHAFT LOBES DAMAGED
